# SDR IPXA11567873

- Difficulty date: July 12, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N410UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23732
- Aircraft time: 26,545 hours, 18,083 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 570-630
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV, SKIN DENTED, ACCOMPLISH PERMANENT REPAIR TO BELLY SKIN BS 570-630, S26L-S27R.  REPAIRED IAW REO -G13847.
